The Distortion of Hilbert Space.

E. Odell; Th. Schlumprecht

Geometric and functional analysis (1993)

  • Volume: 3, Issue: 2, page 201-208
  • ISSN: 1016-443X; 1420-8970/e

How to cite


Odell, E., and Schlumprecht, Th.. "The Distortion of Hilbert Space.." Geometric and functional analysis 3.2 (1993): 201-208. <>.

author = {Odell, E., Schlumprecht, Th.},
journal = {Geometric and functional analysis},
keywords = {unit sphere of Hilbert space; nearly orthogonal sets},
number = {2},
pages = {201-208},
title = {The Distortion of Hilbert Space.},
url = {},
volume = {3},
year = {1993},

AU - Odell, E.
AU - Schlumprecht, Th.
TI - The Distortion of Hilbert Space.
JO - Geometric and functional analysis
PY - 1993
VL - 3
IS - 2
SP - 201
EP - 208
KW - unit sphere of Hilbert space; nearly orthogonal sets
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.